Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Cobordism and the nonfinite homotopy type of some diffeomorphism groups


Author: Daniel S. Chess
Journal: Proc. Amer. Math. Soc. 89 (1983), 743-745
MSC: Primary 57R50; Secondary 57R75
MathSciNet review: 719009
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Unoriented cobordism, a geometric construction, and a theorem of Browder on finite $ H$-spaces are used to give new examples of manifolds whose diffeomorphism groups have identity component of nonfinite homotopy type.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R50, 57R75

Retrieve articles in all journals with MSC: 57R50, 57R75


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1983-0719009-3
PII: S 0002-9939(1983)0719009-3
Article copyright: © Copyright 1983 American Mathematical Society